# SDR CALA2021071601112

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 101,778 hours, 10,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PORTABLE ELT BITE TEST FAILS. REPLACED ELT BATTERY, PERFOMED BITE TEST REF AMM  / TASK 25-64-05-700-801-C2 ALL CHECKS GOOD
